RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2016, том 13, страницы 1346–1368 (Mi semr755)  

Эта публикация цитируется в 1 научной статье (всего в 2 статье)

Дискретная математика и математическая кибернетика

On plateaued Boolean functions with the same spectrum support

A. V. Khalyavina, M. S. Lobanovb, Yu. V. Tarannikovb

a Yandex, 16, Leo Tolstoy St., 119021, Moscow, Russia
b Mech. & Math. Department, Lomonosov Moscow State University, 119992, Moscow, Russia

Аннотация: In the first half of the paper we give a brief review of plateaued functions, regular functions and related topics including connections with problems on subgraphs of the Hamming graph. In the second half of the paper we discover wide infinite families of spectrum supports for which it is possible to count the number of plateaued Boolean functions with such spectrum supports and give corresponding formulas; only one infinite sequence of such spectrum supports was known before.

Ключевые слова: plateaued functions, Boolean functions, Walsh Spectrum, Fourier spectrum, spectra, spectrum support, spectral analysis, regular functions, correlation immune functions, $m$-resilient functions, address function, recursive constructions, Hamming graph, regular graphs, equitable partitions, symmetries.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-01-00226_а
The work of the third author is supported by RFBR, grant 16–01–00226.


DOI: https://doi.org/10.17377/semi.2016.13.105

Полный текст: PDF файл (722 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 519.115.4
MSC: 06E30
Поступила 7 ноября 2016 г., опубликована 26 декабря 2016 г.
Язык публикации: английский

Образец цитирования: A. V. Khalyavin, M. S. Lobanov, Yu. V. Tarannikov, “On plateaued Boolean functions with the same spectrum support”, Сиб. электрон. матем. изв., 13 (2016), 1346–1368

Цитирование в формате AMSBIB
\RBibitem{KhaLobTar16}
\by A.~V.~Khalyavin, M.~S.~Lobanov, Yu.~V.~Tarannikov
\paper On plateaued Boolean functions with the same spectrum support
\jour Сиб. электрон. матем. изв.
\yr 2016
\vol 13
\pages 1346--1368
\mathnet{http://mi.mathnet.ru/semr755}
\crossref{https://doi.org/10.17377/semi.2016.13.105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407781100105}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr755
  • http://mi.mathnet.ru/rus/semr/v13/p1346

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. E. V. Konstantinova, D. S. Krotov, A. D. Mednykh, “On Graphs and Groups, Spectra and Symmetries held on August 15–28, 2016, Novosibirsk, Russia”, Сиб. электрон. матем. изв., 13 (2016), 1369–1382  mathnet  crossref
    2. S. Sanyal, “Fourier sparsity and dimension”, Theory Comput., 15 (2019), 11  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:296
    Полный текст:57
    Литература:34
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020